MAUDE Adverse Event Report: COOK INC HIGH PRESSURE BRAIDED CONNECTING TUBE

COOK INC HIGH PRESSURE BRAIDED CONNECTING TUBE
Model Number G00060
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: dtl adaptor, stopcock, manifold, fitting, cardiopulmonary bypass.Product code: dtl.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported contrast media leakage when using the high pressure braided connecting tube (inject gun setting 1000psi, real inject 890psi).This product problem occurred prior to patient contact for a tace (transarterial chemoembolization) procedure in the liver.There was no reported impact to the patient as a result of this product problem.

Brand Name
HIGH PRESSURE BRAIDED CONNECTING TUBE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7474164
Report Number1820334-2018-01338
Device Sequence Number238330
Product Code BZO
UDI-Device Identifier00827002000605
UDI-Public(01)00827002000605(17)190601(10)7013942
Combination Product (Y/N)N
Initial Reporter CountryKR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG00060
Device Catalogue NumberHPCT8.8-120-M-FM
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR